# SDR SCNA97130

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: AND101341204
- Condition: Cracked
- Location: Bs 1223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CRACK IN BULKHEAD 1223 IN AFT AIRSTAIR AREA.  REMOVED CRACK IN BULKHEAD, FABRICATED AND INSTALLED WEB AND L-ANGLE REPAIR IAW B727 SRM 51-40-02 AND 51-20-03.
